# SDR FDEA201703110849

- Difficulty date: March 11, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 41,611 hours, 15,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N5417
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA T F-5321-T0330028 PT 2. ACCOMPLISH PERMANENT REPAIR OF AFT CARGO STRINGER STA 1365 LBL 10.65.  ACCOMPLISHED PERMANENT REPAIR.
